# SDR UALA2011112106365

- Difficulty date: November 20, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 71,572 hours, 8,503 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROWS 45 TO 53 HJK EMERGENCY LIGHTS IS INOP.  FOUNDED SHORT AT SEAT 49 HJK.  RELAMPED EMERGENCY LIGHT AT 49 HJK.  CHECKS NORMAL.
